Depo provera info

Common Questions and Answers about Depo provera info

depo-provera

Avatar n tn Can anyone give me any info on provera, am about to ask my doctor about it to bring down my menses. The doctors here, well unfortuantely the dont give u the whole scoop on things, so i rather hear it from people with experiance or who have any knowledge on it. Also is there anything else out there available to bring down AF, any other medicines or perhaps at home treatments. hoping to get some answers guys. love yah all!!!
Avatar n tn Hi! I'm new to this so please bare with me! I had depo provera injections from Apr 06 - Mar 07 (last one). BF & I have been actively TTC since then - My periods stopped at the 2nd injection and I have not had one since Aug 06. I have had a blood test in Aug which showed estridol 124pg/ml (in the follicular phase) and some more blood tests this week for prolactin which was normal, FSH - 4, LH - 5, and Estridol 489pg/ml. But sill no periods.
Avatar n tn Depo Vera I got preg on depo.
232077 tn?1218426943 I just completed my Lupron Depot therapy and now my GYN wants me to go on Depo Provera because he feels this is the best course of treatment to continue with. I had heard that it caused a great amount of weight gain and asked him about that and he said that the drug does increase your appetite and if you reach for cake instead of fruit you WILL gain weight. I did some research on the net and now I wish I never had because I read so many horror stories about the drug.
Avatar n tn I began Depo Provera injections May 2007, I've had 3 injections and bled constantly since the first. I have decided to cease injections as I cannot deal with the bleeding. I'm due to 'come off' the depo on Jan 15th 2008. I'm worried that i will continue to bleed, any idea on what might happen?
Avatar n tn Hi, I 1st got Depo-Provera when I was 16 and I stoped when I was 21 I am 23 now and will be 24 on dec, 3 of this year. I have tryed to get pregnat for I think a year. Me and my Huby have sex as much as we can like every other day. I have been Calendar tracking My menstrual cycles and they have been like this...
Avatar f tn I had had baby in Sept 04 and then went on Depo Provera a month later. A year later I started getting manic depressant and just didnt feel right. This was the second time that this happened to me on Depo Provera so I immediately went off. I let my system clean out for a month and then went onto Lo Ovoral pills and into the 8th day of the second pack I started to get these horrible migraines. I have never been sickly or have had headhaches in my life.
Avatar n tn I am in a group where all the women are trying to conceive after the depo provera. Many have been trying to conceive for years, and no luck. And it seems like those who do conceive have miscarriages soon after. Its like 80% of the women who get pg have a miscarriage. Is this linked to the depo? Age? Im 22 and am trying to conceive #2. (my son is 6 now) I am so scared that it might happen to me.
Avatar n tn I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
193609 tn?1292183893 I have heard a lot about negative aspects of the Depo provera shot! Has anyone had a good experience?? One doc says I can have it, and another says No, so I am just wondering your opinions!!! Thanks!
Avatar n tn Dear Jim - Thank you for your question about your sister-in-law and Depo-Provera. I'm afraid I am not qualified to answer your question completely. I can only tell you that there may be a slight increased risk for birth defects from the this drug - but the exact nature of that risk is unknown to me. I would recommend that your sister-in-law discuss at length any potential risks with her obstetrician.
Avatar n tn I am 19 years old, and just recently become sexually active with my boyfriend, we used protects and have both been tested, so all is good there. Okay... a week ago I got my depo Provera shot... and since then I have been hungry all of the time and have had cravings for anything sweet, saly, greasy, you name it, I've craved it... I also have been feelings nausiated at times... I am having terrible aches in my legs and arms...
432411 tn?1206475709 I was on Depo Provera for BC for 8 years with no side effects but headaches, which were manageable. Also had no periods, which was great! However, I became ill when I stopped having the injections at age 45. I experienced fatigue, joint pain and swelling, and depression. I was tested for everything from Lyme disease and Lupus, to thyroid conditons - all negative. My Dr. finally gave up and diagnosed me with Chronic Fatigue syndrome.
Avatar n tn You guys have been a lot of help so I hope you can help me! I started Depo Provera back in October of 2006 and have only received one of the 3 month dose. I got the shot when I was on my period. My period used to last 3 days then go away completely. A few days later, I would have a brownish discharge for just a few hours. I was told this is normal since your body is getting rid of some of the old blood and tissue. Well, after Depo, I bled the entire three months.
Avatar n tn My husband and I are TTC and I took the Depo shot twice and stopped 11/04 and then started BCP till 8/05 and havent had a period since except with provera. I think the Depo is still in my system and is screwing everything up. I hope the provera works for you and best of luck with the clomid.
Avatar f tn I wonder what the difference between the two depo shots are and I wonder why my gyno recommended the other depo shot if the depo-subq provera 104 shot is specific for endo ?
Avatar n tn I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
Avatar f tn I've just turned 18 and I've been using the depo shot for at least 7 months because the pill was making me sick.When I asked my Nurse about depo she just told me about the positives which left me very much in the dark about this contraception.Since starting my shots I have gained 14LBS in just SEVEN months!!I have gone back to the nurse since and explained that my diet and exercise hasn't changed but I'm gaining weight,she wasn't exactly sympathic and insisted I eat less!
Avatar f tn It is so hard to find info on the internet about it.... its usually just people on Depo Provera and not the regular plain ol provera....
Avatar n tn It can take 12-18 months for Depo Provera to be completely out of your system. But probably much less since you only had once shot.
Avatar n tn MY DOCTOR PRESCRIBED TO ME A TREAMENT OF PROVERA AND CLOMID.I HAVE VERY IRREGULAR PERIODS AND I DONT KNOW IF I OVULATE. I STARTED THE PROVERA ON OCT 1, 2006 FOR 12 DAYS,3 DAYS LATER MY PERIOD STARTED ON OCT 15,2006. I STARTED TAKEN CLOMID 100MG STARTING THE 4TH DAY OF MY CYCLE UNTIL THE 8TH.I JUST FINISHED TAKING THE CLOMID TODAY OCT 22,2006. BUT I'M STILL BLEEDING.WILL MY BLEEDING STOP AFTER TAKING THE CLOMID? AND WHEN WILL I OVULATE AND BE ABLE TO HAVE INTERCOURSE TO GET PREGNANT. PLEASE HELP.
273379 tn?1213044686 I stopped taking Depo Provera on the 16 August and had a light red bleed which lead to dark spotting on the 18th Sept i took this to be this was a period. I am now due another period between the 15th and 18th of Oct but have been badly trying to conceive since the 18th Sept. I normally have period cramps by now but nothing, i have a little feeling in my abdomen but nothing serious.
1394877 tn?1280268960 Welcome to the side effects of Depo Provera! :) It takes A LOT of time to get used to the drug and yes, all that you're experiencing with the mood swings, lower abdominal pains, etc. are just normal side effects. Damaging to someone is a possibility. Did the doctor explain to you the side effects and what happens to your bones the longer you're on the stuff? I was on it for 3 years and had... somewhat problems at the end. Sometimes the side effects are easily to control while other times...
Avatar f tn i was on the pill, but sometimes i forgot to take it and i don't take it at the same time always. i was reading up on depo provera...i've heard some great things & then i have heard some complete horror stories! can anyone on this pill tell me about their experiences please? i have read you don't get your period anymore, tons of weight gain, hair loss, increase your risk of getting breast cancer...i mean is all of this true.
Avatar n tn Posted By Stacy Kroll on August 04, 1998 at 18:12:32: In Reply to: depo-provera posted by heather on August 03, 1998 at 16:51:46: it has been 7 months since i had my last shot and i still do not have my period. the deporovera eliminated my period after the first month. when can i expect it back? Hi Heather, I felt compelled to try to help you beacuse just 4 months ago I myself was wondering if I would ever get my period back after depo.
Avatar n tn Oh, so what I was trying to say is that you might become pg during this 18-month waiting period, but you might m/c because Kimmy keeps saying that Depo caused the m/c's. If you were successful in carrying the pregnancy to term it's very doubtful that your child would have health problems - I'm sure it'd be healthy. But for your own sanity you might want to wait so you don't have to go through such an awful experience. Definitely research it further. Good luck!